MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD BHR DYSPLASIA CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD BHR DYSPLASIA CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Catalog Number 74120258
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330)
Date of Event 07/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed.The patient reported some slight discomfort during his first check up.An x-ray was taken and acetabular loosening was seen.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
BHR DYSPLASIA CUP 58MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key6731116
Report Number3005975929-2017-00223
Device Sequence Number881704
Product Code NXT
UDI-Device Identifier03596010502681
UDI-Public03596010502681
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number74120258
Device Lot Number13DW09021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer07/17/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;